# SDR DL72L990154

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 6 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHK D-1, O/B SPAR STIFFENER CRACKED, NR 6 L/E SLAT O/B TRACK BOX.  REPLACED PER MM 57-20-21.
